# SDR IPXA2023081193875

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,509 hours, 12,865 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* "SDAC ECAM AC IND" CIRCUIT BREAKER POPPED DURING CRUISE FLTREMOVED & REPLACED SDAC (1WV) IAW AMM 31-55-22-0401. SYSTEM TEST GOOD.OK FOR SERVICE
